Close Menu

Spontaneous Ejaculation Due to Duloxetine: A Case Report

Journal Authors: 
DOI: 
10.7727/wimj.2015.569

ABSTRACT

Ejaculation is controlled by both the sympathic and parasympathic system and consists of an emission and expulsion phase (1) Ejaculation latency time is regulated by thesympathic system. Hypothetically, by reducing ejaculatory latencytime, spontaneous ejaculation can occur (1).

Extending the duration of ejaculation is well known side effect of antidepressants such as especially SSRIs, SNRIs and NRIs. Adrenergic drugs are sometimes used as treatment for delayed ejaculation (1). It has been rarely reported a spontaneous ejaculation due to use of these drugs. Although most reports of spontaneous ejaculations are related to the use of venlafaxine and reboxetine, in this article we report a case about this side effect of duloxetine.

Accepted: 
07 Dec, 2015
PDF Attachment: 
Weight: 
0
e-Published: 29 Mar, 2016

Disclaimer

Manuscripts that are Published Ahead of Print have been peer reviewed and accepted for publication by the Editorial Board of the West Indian Medical Journal. They may appear in their original format and may not be copy edited or formatted in the style guide of this Journal. While accepted manuscripts are not yet assigned a volume, issue or page numbers, they can be cited using the DOI and date of e-publication. See our Instructions for Authors on how to properly cite manuscripts at this stage. The contents of the manuscript may change before it is published in its final form. Manuscripts in this section will be removed once they have been issued to a volume and issue, but will still retain the DOI and date of e-publication.

Top of Page